# SDR UPS05845597

- Difficulty date: October 5, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ANGLE CRACKED ON FWD SIDE OF APB AT L6L.  REMOVED ANGLE AT FWD SIDE OF AFT PRESS BULKHEAD IAW SRM 51-1-21.  FABRICATED AND INSTALLED ANGLE ON FWD SIDE OF APB AT L6L IAW DWG 5773844 AND SRM 51-1-20D.
